# SDR SWIA202163887

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BACKUP SILL (INTERCOSTAL) AT APPROX. FS.310-FS.333, STRG 21L HAS MULTIPLE SPOTS OF CORROSION    (C CHECK RO 1/18/2022)   REPLACED BACKUP SILL (INTERCOSTAL) AT APPROX. FS.310-FS.333, STRG 21L WITH NEW. REF BACKUP SILL (INTERCOSTAL) AT APPROX. FS.310-FS.333, STRG 21L  REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. COMPLIED WITH 51-900-1002-SKY
